Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Cyst in ovary, abdominal pain, laproscopy done in first pregnancy

Hello Doctor I am 31 yrs old having one baby of 5 yrs old the problem is now that i have a cyst in my right ovary which causes abodminal pain in right side my FSH level is also 11% so it becomes diffcult for me to conceived second time. In my first pregency i had a same cyst in my right ovary that time doctor had done laproscopy for removing that cyst last year i had abortion because of bleeding that time i had a cyst but now i dont have pregency then why did this cyst comes? i have regular periods
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Basically things not clear that your doctor removed cyst or not .again some time this kind of cyst again worked as a pseudoovary .consult with your gynaecologist .do proper invesigations like hormonal assay .start medicine to remove cyst .thanking you wishing you good health .
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor